Alert archive / Missouri / Wind Advisories in 2008
Wind Advisory 5, NWS Kansas City, MO
NWS Kansas City, MO issued this wind advisory at Mar 2, 2008, 4:03 AM CST for 6 counties in Kansas; 9 counties in Missouri. It took effect at Mar 2, 2008, 10:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2008, 4:03 AM CST (10:03 UTC)
- In effect from
- Mar 2, 2008, 10:00 AM CST
- Expired
- Mar 2, 2008, 3:43 PM CST
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
Counties Atchison County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Bates County, MO, Cass County, MO, Clay County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 22 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2451 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KEAX 021003 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 403 AM CST SUN MAR 2 2008 ...ANOTHER WINDY DAY ACROSS WEST CENTRAL MISSOURI AND EASTERN KANSAS... .ONCE AGAIN VERY STRONG WINDS JUST ABOVE THE GROUND WILL WORK THEIR WAY TO THE SURFACE AS THE SUN HEATS UP THE AIR. BY LATE MORNING VERY STRONG SOUTHERLY WINDS GUSTING OVER 45 MPH CAN BE EXPECTED FROM THE GREATER KANSAS CITY AREA SOUTHWARD TO MOUND CITY KANSAS...BUTLER...AND CLINTON. VERY WINDY CONDITIONS WILL PERSIST THROUGH THE AFTERNOON BEFORE DIMINISHING RAPIDLY BY SUNSET. KSZ025-057-060-103>105-MOZ028>030-037-038-043-044-053-054-021815- /O.NEW.KEAX.WI.Y.0005.080302T1600Z-080303T0000Z/ ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE- CLAY-RAY-JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA... RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...BUTLER... RICH HILL...CLINTON 403 AM CST SUN MAR 2 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. VERY STRONG SOUTHERLY WINDS WILL INCREASE TO 25 TO 30 MPH WITH OCCASIONAL GUSTS OVER 45 MPH FROM LATE THIS MORNING THROUGH THE AFTERNOON HOURS. THE WINDS WILL WEAKEN CONSIDERABLY BY SUNSET. HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ALONG WEST TO EAST ORIENTED HIGHWAYS...SHOULD USE EXTRA CAUTION WHILE TRAVELING TODAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ MJ
2 follow-up statements
000 WWUS73 KEAX 021643 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1043 AM CST SUN MAR 2 2008 ...ANOTHER WINDY DAY ACROSS WEST CENTRAL MISSOURI AND EASTERN KANSAS... .ONCE AGAIN VERY STRONG WINDS JUST ABOVE THE GROUND WILL WORK THEIR WAY TO THE GROUND AS SURFACE TEMPERATURES RISE. BY EARLY AFTERNOON VERY STRONG SOUTHERLY WINDS...WITH GUSTS OVER 45 MPH...ARE EXPECTED FROM THE GREATER KANSAS CITY AREA SOUTHWARD TO MOUND CITY KANSAS...BUTLER...AND CLINTON. VERY WINDY CONDITIONS WILL PERSIST THROUGH THE AFTERNOON BEFORE DIMINISHING RAPIDLY BY SUNSET. KSZ025-057-060-103>105-MOZ028>030-037-038-043-044-053-054-030000- /O.CON.KEAX.WI.Y.0005.000000T0000Z-080303T0000Z/ ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE- CLAY-RAY-JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA... RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...BUTLER... RICH HILL...CLINTON 1043 AM CST SUN MAR 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WIND SPEEDS ACROSS THE ADVISORY AREA HAVE BEGUN TO INCREASE...WITH LATE MORNING SUSTAINED WIND READINGS BETWEEN 20 AND 30 MPH. THESE VERY STRONG SOUTHERLY WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH...WITH OCCASIONAL GUSTS OVER 45 MPH...BY THE EARLY AFTERNOON HOURS AND PERSIST THROUGH THE LATE AFTERNOON. THE WINDS WILL WEAKEN CONSIDERABLY AS THE SUN SETS. HIGH PROFILE VEHICLES...ESPECIALLY THOSE TRAVELING ALONG WEST TO EAST ORIENTED HIGHWAYS...SHOULD USE EXTRA CAUTION WHILE TRAVELING TODAY. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 40 MPH...OR GUSTS RANGING FROM 45 TO 57 MPH ARE EXPECTED. WINDS OF THIS STRENGTH MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION UNTIL THE WINDS SUBSIDE. $$ CUTTER
000 WWUS73 KEAX 022143 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 343 PM CST SUN MAR 2 2008 KSZ025-057-060-103>105-MOZ028>030-037-038-043-044-053-054-022245- /O.CAN.KEAX.WI.Y.0005.000000T0000Z-080303T0000Z/ ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-PLATTE- CLAY-RAY-JACKSON-LAFAYETTE-CASS-JOHNSON MO-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE... PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS... RICHMOND...KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA... RAYMORE...HARRISONVILLE...PLEASANT HILL...WARRENSBURG...BUTLER... RICH HILL...CLINTON 343 PM CST SUN MAR 2 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELLED THE WIND ADVISORY. WITH THE SPREAD OF CLOUD COVER ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI SURFACE WINDS SPEEDS HAVE BEGUN TO SUBSIDE. SUSTAINED WIND SPEEDS FROM 15 TO 25 MPH...WITH GUSTS TO 35 MPH...WILL PERSIST INTO THROUGH THE OVERNIGHT HOURS...BUT ADVISORY LEVEL WIND SPEEDS ARE NOT EXPECTED. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ CUTTER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Mar 1, 11:37 PM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Mar 1, 11:37 PM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1137 PM CST SAT MAR 1 2008 ...UPDATED AVIATION FORECAST... .DISCUSSION... /416 PM CST SAT MAR 1 2008/ MAIN FOCUS FOR THIS AFTERNOONS FORECAST EFFORTS IS ON THE WILD WEATHER THAT WILL PREVAIL OVER THE NEXT 48 HOURS. WATER VAPOR IMAGERY SHOWS A SHORTWAVE RIDGE MOVING EAST INTO THE PLAINS THIS AFTERNOON. UNDER IT A DEEPENING SURFACE TROUGH ACROSS WESTERN NEBRASKA AND KANSAS HAS RESULTED IN RAPID PRESSURE FALLS ACROSS SOUTHEAST NEBRASKA AND SOUTHERN IOWA SOUTH TO OKLAHOMA. THIS IN TURN HAS TIGHTENED THE PRESSURE GRADIENT ACROSS THE KANSAS AND MISSOURI BORDER. COUPLED WITH A STRONG 50+ KNOT 850MB JET...AND ABUNDANT SUNSHINE FOR BOUNDARY LAYER MIXING...WE HAVE BEEN SEEING ADVISORY LEVEL WINDS ACROSS THE GREATER KANSAS CITY METROPOLITAN AREA. THE SURFACE WIND SHOULD BEGIN TO SUBSIDE A LATE THIS AFTERNOON AS SURFACE HEATING FADES AWAY AND THE 850MB WIND DECREASES A LITTLE. AT THIS TIME I ANTICIPATE LETTING THE ADVISORY EXPIRE AT 4 PM. THE DEEPENING SURFACE TROUGH TO OUR WEST TODAY WILL BECOME A PROGRESSIVE COLD FRONT MOVING THROUGH THE PLAINS STATES SUNDAY WITH A SHORTWAVE...CURRENTLY MOVING THROUGH THE PACIFIC NORTHWEST... PUSHING IT ALONG. LOOKING TO OUR SOUTH...VISIBLE SATELLITE IMAGERY SHOWS MOISTURE BEGINNING TO SURGE BACK TO THE NORTH AS THE CUMULUS FIELD SOUTH OF OKLAHOMA HAS BEGUN TO MOVE NORTH. EVEN WITH THE STRONG SOUTHERLY WIND IT SHOULD TAKE TILL EARLY SUNDAY MORNING FOR WIDESPREAD CLOUD COVER TO FILL IN ACROSS THE REGION. LATELY MODELS HAVE BEEN A BIT INCONSISTENT WITH THE PROJECTED SPEED OF THE FRONT AS IT MOVES THROUGH THE CENTRAL PLAINS. HOWEVER...WITH THE SHORTWAVE PUSHING THE FRONT NOW HAVING MADE LANDFALL...THE GFS/NAM-WRF/SREF HAVE ALL CONVERGED TOWARDS A SLIGHTLY SLOWER SOLUTION. THOUGHTS ARE STILL THAT THE BEST CHANCE FOR PRECIPITATION WILL SPREAD ACROSS THE REGION DURING THE OVERNIGHT HOURS...THOUGH WE SHOULD SEE SOME SHOWERS AND OR THUNDERSTORMS IN ADVANCE OF THE FRONT SUNDAY AFTERNOON. SEVER THUNDERSTORMS STILL DO NOT APPEAR TO BE A PROBLEM. OTHERWISE...FOR THE DAYLIGHT HOURS SUNDAY I HAVE BUMPED SUNDAYS HIGH TEMPERATURES UP TO AROUND 70 DEGREES FOR AREAS SOUTH OF THE MISSOURI RIVER. WINDS COULD BE A BIT STRONG AND GUSTY AGAIN AS THE PRESSURE GRADIENT TIGHTENS AND SURFACE LOW FORMS ALONG THE FRONT TOMORROW. CLOUD COVER SHOULD INHIBIT THE BOUNDARY LAYER MIXING THOUGH...SO NO WIND ADVISORY IS ANTICIPATED AT THIS TIME FOR SUNDAY. FOR SUNDAY NIGHT AND INTO MONDAY...IT WILL BE A RACE BETWEEN THE EXITING PRECIPITATION BEHIND THE COLD FRONT AND THE ADVECTING COLD AIR MASS TO DETERMINE THE PRECIPITATION TYPE. WITH A SLOWER FRONT AREAS...ESPECIALLY IN CENTRAL MISSOURI...WILL BE PRONE TO MIDNIGHT HIGHS. OTHERWISE...OVERNIGHT SHIFT HAS ALREADY ACCOUNTED FOR MUCH OF THIS SLOW DOWN IN THE FRONT...THEREFORE ONLY ADJUSTMENTS TO POPS WHERE TO INCREASE THEM SOME. DID ADJUST THE PRECIPITATION TYPE TO INCLUDE A TRANSITION FROM RAIN TO SNOW USING A MIX OF RAIN/SLEET/AND SNOW. FOR SUNDAY NIGHT/MONDAY MORNING RAINFALL TOTALS COULD BE ON THE HIGH SIDE AS PRECIPITABLE WATER VALUES WILL TOP OUT OVER ONE INCH ALONG AND BEHIND THE FRONT. DYNAMICS LOOKS GOOD WITH A COUPLED JET STRUCTURE ALOFT...BUT THE QUESTION IS HOW WIDESPREAD IT BE AND WILL THE CHANGE OVER TO SLEET/SNOW MITIGATE THAT RUNOFF. CURRENT THOUGHTS ARE THAT THE CHANGE OVER WILL NOT MITIGATE RUNOFF THAT MUCH...AND THAT THE STORMS MIGHT PROGRESS FAST ENOUGH TO TO LEAVE VALUES JUST BELOW HEADWATER GUIDANCE VALUES. HOWEVER...THIS WILL NEED CAREFUL EVALUATION OVER THE NEXT 24 HOURS. HAVE LEFT CHANCE SNOW POPS ALONG THE SOUTHEAST EDGE OF THE FORECAST AREA FOR MONDAY. CUTTER NEXT SHORTWAVE IN THE SERIES WILL DROP IN BEHIND THE EXITING SYSTEM TUESDAY NIGHT INTO WEDNESDAY. THINK BEST ENERGY/LIFT WILL STAY JUST NORTH OF THE REGION. SO WITH WEAK LIFT AND LITTLE AVAILABLE MOISTURE...EXPECT WEDNESDAY TO BE PREDOMINANTLY DRY. HOWEVER THE COLD FRONT WILL HAVE SOME AFFECT...DROPPING TEMPERATURES FOR WEDNESDAY INTO THURSDAY. HAVE THEREFORE LOWERED EXPECTED HIGHS FOR THAT TIME-FRAME. PATTERN REMAINS SOMEWHAT MESSY THROUGH THE END OF THE WEEK WITH GENERAL UPPER LEVEL TROUGHINESS AND EMBEDDED SHORTWAVES TRANSLATING THROUGH THE FLOW. DIFFICULT TO TIME THESE SHORTWAVES. HOWEVER MOISTURE WILL STRUGGLE TO RETURN...SO REGARDLESS...WILL MAINTAIN POPS LESS THAN 15 PERCENT THROUGH THE END OF THE FORECAST PERIOD. WILL ALSO HOLD TEMPS TO SLIGHTLY BELOW NORMAL LEVELS THROUGH SATURDAY. NRR && .AVIATION... FOR THE 06Z TAF...WILL CONTINUE THE STRONG LLWS...PER WHAT IS SHOWING ON THE PROFILERS AND THE VAD WINDS OFF OF THE 88D. DEWPOINTS ARE STARTING TO CLIMB...AND EXPECT SOME STRATUS TO FORM AFTER DAYBREAK ACROSS THE TAF SITES AS THIS LOW LEVEL MOISTURE CONTINUES TO ADVECT INTO THE REGION. MODELS CONTINUE TO SLOW DOWN ARRIVAL OF THE SURFACE FRONT...SO WILL DELAY IT ARRIVING UNTIL THE 00Z TO 01Z TIMEFRAME. BETTER LAPSE RATES AND INSTABILITY SHOULD BE SOUTH OF THE TAF SITES LATE SUNDAY AFTERNOON...SO WILL KEEP THUNDER OUT OF THE TAFS...BUT WILL RETAIN THE MENTION OF A CB WITH THE FRONT. MOST OF THE HEAVIER PRECIPITATION SHOULD BE POST FRONTAL SUNDAY EVENING. ANY CHANGE OVER TO SNOW SHOULD BE AFTER MIDNIGHT AS COLD AIR DEEPENS. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Mar 1, 1:00 PM CST, 15 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CST SAT MAR 1 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 100 PM CST SAT MAR 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG SOUTHWEST WIND WILL PREVAIL ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI FROM ATCHISON SOUTH THROUGH OLATHE AND LEES SUMMIT THROUGH 4 PM. THIS WILL INCLUDE THE AREAS AROUND LEAVENWORTH AND KANSAS CITY THROUGH EXCELSIOR SPRINGS AND BLUE SPRINGS. SUSTAINED WIND SPEEDS WILL RANGE FROM 25 TO 35 MPH WITH GUSTS OVER 45 MPH. THESE STRONG WINDS WILL BEGIN TO DECREASE LATE THIS AFTERNOON. A WIND ADVISORY IS IN AFFECT THROUGH 4 PM AS A RESULT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG UPPER LEVEL STORM SYSTEM WILL APPROACH THE LOWER MISSOURI RIVER VALLEY SUNDAY...DROPPING A COLD FRONT INTO THE NORTHWEST MISSOURI SUNDAY MORNING. AHEAD OF THIS COLD FRONT...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS...AND BECOME MORE NUMEROUS DURING THE EVENING HOURS. IN ADDITION...A COLD RAIN WILL FORM BEHIND THE FRONT. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED WITH ANY OF THE THUNDERSTORMS. HOWEVER...A HIGH AMOUNT OF MOISTURE WILL LIFT NORTHWARD...ALLOWING FOR THE POSSIBILITY OF HEAVY RAIN ALONG AND SOUTHEAST OF A LINE FROM KANSAS CITY TO KIRKSVILLE LATE SUNDAY AFTERNOON AND EVENING. DUE TO THE ALREADY SATURATED GROUND CONDITIONS...IT IS POSSIBLE THAT AREA STREAMS AND RIVERS COULD BECOME SWOLLEN AND FLOOD IF WIDESPREAD HEAVY RAIN DOES FALL. IN ADDITION...COLDER AIR ABOVE THE GROUND WILL BEGIN TO SINK SOUTHWARD SUNDAY EVENING. THIS WILL ALLOW FOR SNOW TO MIX IN WITH RAIN AND EVENTUALLY CHANGE COMPLETELY OVER TO SNOW ACROSS NORTHERN AND NORTHWEST MISSOURI AS WELL AS NORTHEAST KANSAS. THERE REMAINS CONSIDERABLE UNCERTAINTY ON WHERE ANY HEAVY SNOW WILL FALL. AT THIS TIME AREAS NORTH OF A KANSAS CITY TO KIRKSVILLE LINE HAVE THE BEST CHANCE TO SEE SIGNIFICANT SNOWFALL ALTHOUGH THE ENTIRE REGION COULD SEE SOME SNOW ACCUMULATION OVERNIGHT SUNDAY. ALL INTERESTED PARTIES ARE ENCOURAGED TO CLOSELY MONITOR THE LATEST FORECAST FOR INFORMATION ON ANY SHIFT IN STORM TRACK AND INTENSITY WHICH COULD PUSH PRECIPITATION AREAS FARTHER NORTH OR SOUTH. THE REMAINING PORTIONS OF THIS STORM SYSTEM WILL EXIT THE AREA ON MONDAY...WITH A LINGERING CHANCE OF SNOW ALONG THE SOUTHEAST PORTIONS OF THE OUTLOOK AREA MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. CUTTER
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:15 AM CST | Flood Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 24 hr |
| Mar 2, 4:26 AM CST | Winter Weather Advisory | EAX | Atchison, Doniphan | 20 hr |
| Mar 1, 8:31 PM CST | River Flood Warning | EAX | Buchanan | 4 days |
| Mar 2, 8:51 AM CST | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Mar 2, 8:51 AM CST | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 6 days |
| Mar 2, 8:51 AM CST | River Flood Warning | EAX | Platte | 5 days |
| Mar 2, 8:51 AM CST | River Flood Warning | EAX | Platte | 5 days |
| Mar 2, 2:17 PM CST | River Flood Warning | EAX | Daviess, Livingston | 54 hr |
| Mar 2, 4:37 PM CST | River Flood Warning | EAX | Andrew, Buchanan | 19 hr |
Nearby
Wind Advisories in Missouri, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.